Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 131, Number 2, 1 August 2013

Favourites:
ADD
Favourites:
ADD

Three Dimensional Flexural–Gravity Waves
pp. 135-148(14)
Authors: Milewski, P. A.; Wang, Z.

Favourites:
ADD

Exponential Asymptotics for Line Solitons in Two‐Dimensional Periodic Potentials
pp. 149-178(30)
Authors: Nixon, Sean D.; Akylas, T. R.; Yang, Jianke

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more